# SDR 04FDEA02727

- Difficulty date: September 18, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 43,177 hours, 18,664 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D224260003
- Part serial: DRG283
- Condition: Failed
- Location: Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM IAD, GEAR WOULD NOT RETRACT ON BOTH  SYSTEM 2 OR SYSTEM 1.  CHECK QRM, HOLD FOR FUEL BURN.  APPROACH TO 19R IAD NORMAL.  ENT BY: 262258 RPT BY: 053758.  T/S PROBLEM, FOUND ACTUATOR LOW IN FLUID AND PRESSURE.  THE ACTUATOR IS LEAKING FLUID ,THE PART NEEDS CHANGED.  REMOVED AND REPLACED RIGHT MLG PITCH DAMPER PER MM 32-11-15-4-02.  OP'S GOOD.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE M/M 32-31-11-4.
